Sur les limites homotopiques de diagrammes homotopiquement cohérents
Compositio Mathematica, Volume 62 (1987) no. 3, p. 367-388
@article{CM_1987__62_3_367_0,
     author = {Cordier, J. M.},
     title = {Sur les limites homotopiques de diagrammes homotopiquement coh\'erents},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {62},
     number = {3},
     year = {1987},
     pages = {367-388},
     zbl = {0622.55008},
     mrnumber = {901397},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1987__62_3_367_0}
}
Cordier, J. M. Sur les limites homotopiques de diagrammes homotopiquement cohérents. Compositio Mathematica, Volume 62 (1987) no. 3, pp. 367-388. http://www.numdam.org/item/CM_1987__62_3_367_0/

[A-M] M. Artin et B. Mazur: On the Van Kampen Theorem. Topology Vol. 5 (1966) 179-189. | MR 192495 | Zbl 0138.18301

[B-C] D. Bourn et J.M. Cordier: A general formulation of homotopy limit. J. Pure Appl. Algebra 29 (1983) 129-141. | MR 707615 | Zbl 0575.55006

[B-K] A.K. Bousfield et D.M. Kan: Homotopy limits, completions and localization. Lecture Notes in Math. 304. Springer (1972). | MR 365573 | Zbl 0259.55004

[Bo-Ke] F. Borceux et G.M. Kelly: A notion of limit for enriched categories. Bull. Australian Math. Soc. 12 (1975) 49-72. | MR 369477 | Zbl 0329.18011

[C] J.M. Cordier: Sur la notion de diagramme homotopiquement cohérent. Cahiers Top. et Géom. Diff. XXIII 1 (1982) 93-112. | Numdam | MR 648798 | Zbl 0493.55009

[D-K] W.G. Dwyer et D.M. Kan: Simplicial localizations of categories. J. Pure Appl. 17 (1980) 267-284. | MR 579087 | Zbl 0485.18012

[E-H] D.A. Edwards et H.M. Hastings: Cech and Steenrod homotopy theories with applications to geometric topology. Lecture Notes in Math. 542. Springer (1976). | MR 428322 | Zbl 0334.55001

[G] J.W. Gray: Closed categories, lax limits and homotopy limits. J. Pure Appl. Algeba 19 (1980) 127-158. | MR 593251 | Zbl 0462.55008

[S] G.B. Segal: Categories and cohomology theories. Topology Vol. 13 (1974) 293-312. | MR 353298 | Zbl 0284.55016

[St] R. Street: (1) Two constructions on lax functors. Cahiers Top. et Géom. Diff. XIII3 (1972) 217-264;(2) Limits indexed by category-valued 2-functors. J. Pure Appl. Algebra 8 (1976) 149-181. | Numdam | MR 347936 | Zbl 0335.18005

[T] R.W. Thomason: Homotopy colimits in the category of small categories. Math. Proc. Camb. Phil. Soc. 85 (1979) 91-109. | MR 510404 | Zbl 0392.18001

[V] R.M. Vogt: Homotopy limits and colimits. Math. Z. 134 (1973) 11-52. | MR 331376 | Zbl 0276.55006

[Z] M. Zisman: Comparaison de deux diagonales. Communication personnelle (1983).